BibTeX record journals/amc/JiangLZB14

download as .bib file

@article{DBLP:journals/amc/JiangLZB14,
  author    = {Bo Jiang and
               Yi Lu and
               Jianhao Zhang and
               Qinsheng Bi},
  title     = {Bifurcations and some new traveling wave solutions for the CH-{\(\gamma\)}
               equation},
  journal   = {Appl. Math. Comput.},
  volume    = {228},
  pages     = {220--233},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2013.11.056},
  doi       = {10.1016/j.amc.2013.11.056},
  timestamp = {Fri, 21 Feb 2020 21:26:32 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/JiangLZB14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics